hi guys thisismy first time posting here .. andi have a very important question . .. you see i took the EC Pill (otherwise known as the morning after pill) but i took the second dose two hours early . . willthis effect anything???? PLEASE HELP!! (also i took the pill last month aswell, and had a heavier period then usual) PLEASE HELP IF U CAN
Posts: 1 | From: QLD | Registered: Jan 2006
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.